MathSciNet Relay Station
MathSciNet bibliographic data
MR2197444 52C35 (16E05)
Schenck, Henry K.; Suciu, Alexander I. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2269–2289 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement